Polarizabities and Maxwell-Garnett formulae for bi-isotropic sphere

    Research output: Contribution to journalArticleScientificpeer-review

    1 Citation (Scopus)
    Original languageEnglish
    Pages (from-to)45-47
    JournalArchiv für Elektronik und Übertragungstechnik
    Volume47
    Issue number1
    Publication statusPublished - 1993
    MoE publication typeA1 Journal article-refereed

    Keywords

    • bi-isotropic media
    • chiral media
    • electromagnetic theory

    Cite this